# SDR 04FDEA02591

- Difficulty date: September 1, 2004
- Submitted: September 3, 2004
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 34,367 hours, 9,652 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 1D0590T
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO, CORROSION OBSERVED ON LONGERON 51R BETWEEN STA Y= 1681 AND STA Y= 1701.  CENTER CARGO, BETWEEN STA Y= 1681 AND STA Y= 1701, CORRODED LONGERON 51R REMOVED PER SRM 51-33-01 VOLUME I.  LONGERON SPLICE FABRICATED PER SRM 53-10-00 FIGURE 2 VOLUME I AND INSTALLED PER SRM 51-33-01 VOLUME I.
